Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The localized single-valued extension property and Riesz operators


Authors: Pietro Aiena and Vladimir Muller
Journal: Proc. Amer. Math. Soc. 143 (2015), 2051-2055
MSC (2000): Primary 47A10, 47A11; Secondary 47A53, 47A55
DOI: https://doi.org/10.1090/S0002-9939-2014-12404-X
Published electronically: December 1, 2014
MathSciNet review: 3314114
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The localized single-valued extension property is stable under commuting Riesz perturbations.


References [Enhancements On Off] (What's this?)

  • [1] Pietro Aiena, Fredholm and local spectral theory, with applications to multipliers, Kluwer Academic Publishers, Dordrecht, 2004. MR 2070395 (2005e:47001)
  • [2] Pietro Aiena, T. Len Miller, and Michael M. Neumann, On a localised single-valued extension property, Math. Proc. R. Ir. Acad. 104A (2004), no. 1, 17-34 (electronic). MR 2139507 (2005k:47011), https://doi.org/10.3318/PRIA.2004.104.1.17
  • [3] Pietro Aiena and Osmin Monsalve, The single valued extension property and the generalized Kato decomposition property, Acta Sci. Math. (Szeged) 67 (2001), no. 3-4, 791-807. MR 1876467 (2002i:47018)
  • [4] Pietro Aiena and Michael M. Neumann, On the stability of the localized single-valued extension property under commuting perturbations, Proc. Amer. Math. Soc. 141 (2013), no. 6, 2039-2050. MR 3034429, https://doi.org/10.1090/S0002-9939-2013-11635-7
  • [5] Nelson Dunford, Spectral theory. II. Resolutions of the identity, Pacific J. Math. 2 (1952), 559-614. MR 0051435 (14,479a)
  • [6] Nelson Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321-354. MR 0063563 (16,142d)
  • [7] James K. Finch, The single valued extension property on a Banach space, Pacific J. Math. 58 (1975), no. 1, 61-69. MR 0374985 (51 #11181)
  • [8] Harro G. Heuser, Functional analysis, John Wiley & Sons Ltd., Chichester, 1982. Translated from the German by John Horváth; A Wiley-Interscience Publication. MR 640429 (83m:46001)
  • [9] Kjeld B. Laursen and Michael M. Neumann, An introduction to local spectral theory, London Mathematical Society Monographs. New Series, vol. 20, The Clarendon Press Oxford University Press, New York, 2000. MR 1747914 (2001k:47002)
  • [10] Vladimir Rakočević, Semi-Browder operators and perturbations, Studia Math. 122 (1997), no. 2, 131-137. MR 1432164 (98g:47010)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A10, 47A11, 47A53, 47A55

Retrieve articles in all journals with MSC (2000): 47A10, 47A11, 47A53, 47A55


Additional Information

Pietro Aiena
Affiliation: Facoltà di Ingegneria, DIEETCAM, Viale delle Scienze, I-90128 Palermo, Italy
Email: pietro.aiena@unipa.it

Vladimir Muller
Affiliation: Institute of Mathematics, Czech Academy of Sciences, Zitna 25, 11567, Praha 1, Czech Republic
Email: muller@math.cas.cz

DOI: https://doi.org/10.1090/S0002-9939-2014-12404-X
Keywords: Localized SVEP, Riesz operators
Received by editor(s): April 17, 2013
Received by editor(s) in revised form: October 7, 2013
Published electronically: December 1, 2014
Additional Notes: The second author was supported by grant No 201/09/0473 of GACR and RVO: 67985840.
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society